# SDR TRAX200700793

- Difficulty date: June 4, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 12,532 hours, 10,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 654-682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CORROSION ON STRINGERS FROM WL97.50 TO FLOOR, BETWEEN FS 654.5 TO FS 682.
